Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 852–856 (Mi dan45490)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Relativistic problem of two identical bodies with an attractive force of constant magnitude

N. S. Shavokhina

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (414 kB)

Bibliographic databases:
UDC: 531/533+530.12:531.18
Presented: Н. Н. Боголюбов
Received: 08.04.1982

Citation: N. S. Shavokhina, “Relativistic problem of two identical bodies with an attractive force of constant magnitude”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 852–856

Citation in format AMSBIB
\Bibitem{Sha82}
\by N.~S.~Shavokhina
\paper Relativistic problem of two identical bodies with an attractive force of constant magnitude
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 852--856
\mathnet{http://mi.mathnet.ru/dan45490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0672697}


Linking options:
  • http://mi.mathnet.ru/eng/dan45490
  • http://mi.mathnet.ru/eng/dan/v265/i4/p852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Barbashov, A. M. Chervyakov, “Geometrical method of solving the boundary-value problem in the theory of a relativistic string with masses at its ends”, Theoret. and Math. Phys., 74:3 (1988), 292–299  mathnet  crossref  mathscinet  zmath  isi
    2. B. M. Barbashov, A. M. Chervyakov, “Action at a distance and equations of motion of a system of two massive points connected by a relativistic string”, Theoret. and Math. Phys., 89:1 (1991), 1087–1098  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:36
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021